MathSciNet Relay Station
MathSciNet bibliographic data
MR2068983 (2005c:46110) 46N40 (34B05 46B20 47A50 65J10)
Daugavet, I. K. Some problems of convergence in weak norms. (Russian) Algebra i Analiz 15 (2003), no. 4, 159--176; translation in St. Petersburg Math. J. 15 (2004), no. 4, 575–585
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement